# SDR ABXA070284

- Difficulty date: August 30, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N960AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47762
- Aircraft time: 40,158 hours, 44,777 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 99581938
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON WEB ANGLE ABOVE FORWARD EDGE OF PANEL 8206A INSIDE PYLON CRACKED.  REPAIRED ANGLE IAW DC9 SSRM K05159.  PO 421513435.  INSTALLED WITH HI-LOKS IAW DC9 SRM 51-30-5.
